Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Yeast infection, abdominal pain, painful urination with odor

I went to get checked by my obgyn and he told me i do not have a UTI but i do have a yeast infection , he gave me medicane for my yeast infection but i still seem to be having pain in my obdominal area before and after i use the rest room and also pain when i urinate with a awful ordor, i dont know what to do ? Does my yeast infection having anything to do with it?
Asked On : Mon, 7 May 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Daisy,
Given your symptoms, the only way to rule out a UTI is by doing a urine routine and microscopy and a urine culture and sensitivity. It cannot be ruled out conclusively by a clinical examination. In all probability, yeast infection would refer to a Candida infection. This would not usually cause symptoms like the one you are describing. I would suggest you see your primary care physician and get the above mentioned investigations done. We'll then know the best way forward.
Dr Aparna
Answered: Mon, 7 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor